Predictors of success in a cohort of medical students

Lipton A., Huxham G.J. and Hamilton D. (1984) Predictors of success in a cohort of medical students. Medical Education, 18 4: 203-210.

Author Lipton A.
Huxham G.J.
Hamilton D.
Title Predictors of success in a cohort of medical students
Journal name Medical Education   Check publisher's open access policy
ISSN 0308-0110
Publication date 1984
Sub-type Article (original research)
Volume 18
Issue 4
Start page 203
End page 210
Total pages 8
Subject 2739 Public Health, Environmental and Occupational Health
2900 Nursing
3304 Education
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 27 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 24 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 04:58:01 EST by System User